American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53D10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 19 of 19 found      Go to page: 1

[1] Yakov Eliashberg. Recent advances in symplectic flexibility. Bull. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Aroldo Kaplan and Mauro Subils. On the equivalence problem for bracket-generating distributions. Contemporary Mathematics 608 (2014) 157-171.
Book volume table of contents   
View Article: PDF

[3] Stefan Müller and Peter Spaeth. Topological contact dynamics II: Topological automorphisms, contact homeomorphisms, and non-smooth contact dynamical systems. Trans. Amer. Math. Soc. 366 (2014) 5009-5041.
Abstract, references, and article information   
View Article: PDF

[4] Mirko Klukas and Bijan Sahamie. On prolongations of contact manifolds. Proc. Amer. Math. Soc. 141 (2013) 3257-3263.
Abstract, references, and article information   
View Article: PDF

[5] Umberto Hryniewicz. Fast finite-energy planes in symplectizations and applications. Trans. Amer. Math. Soc. 364 (2012) 1859-1931. MR 2869194.
Abstract, references, and article information   
View Article: PDF

[6] D. Danielli, N. Garofalo and D. M. Nhieu. Integrability of the sub-Riemannian mean curvature of surfaces in the Heisenberg group. Proc. Amer. Math. Soc. 140 (2012) 811-821. MR 2869066.
Abstract, references, and article information   
View Article: PDF

[7] John B. Etnyre. On contact surgery. Proc. Amer. Math. Soc. 136 (2008) 3355-3362. MR 2407103.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Adam Harris and Krzysztof Wysocki. Branch structure of $J$--holomorphic curves near periodic orbits of a contact manifold. Trans. Amer. Math. Soc. 360 (2008) 2131-2152. MR 2366977.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Oana M. Dragulete, Tudor S. Ratiu and Miguel Rodríguez-Olmos. Singular cosphere bundle reduction. Trans. Amer. Math. Soc. 359 (2007) 4209-4235. MR 2309182.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Tobias Ekholm, John Etnyre and Michael Sullivan. Legendrian contact homology in $P \times \mathbb{R}$. Trans. Amer. Math. Soc. 359 (2007) 3301-3335. MR 2299457.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Hiroshi Matsuda. Links in an open book decomposition and in the standard contact structure. Proc. Amer. Math. Soc. 134 (2006) 3697-3702. MR 2240685.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] R. Komendarczyk. On the contact geometry of nodal sets. Trans. Amer. Math. Soc. 358 (2006) 2399-2413. MR 2204037.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Marco Zambon and Chenchang Zhu. Contact reduction and groupoid actions. Trans. Amer. Math. Soc. 358 (2006) 1365-1401. MR 2187657.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Otto van Koert and Klaus Niederkrüger. Open book decompositions for contact structures on Brieskorn manifolds. Proc. Amer. Math. Soc. 133 (2005) 3679-3686. MR 2163607.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] C. Denson Hill and Mauro Nacinovich. Stein fillability and the realization of contact manifolds. Proc. Amer. Math. Soc. 133 (2005) 1843-1850. MR 2120286.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Siddhartha Gadgil. Contact structures on elliptic $3$-manifolds. Proc. Amer. Math. Soc. 132 (2004) 3705-3714. MR 2084095.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Eugene Lerman. Homotopy groups of $K$-contact toric manifolds. Trans. Amer. Math. Soc. 356 (2004) 4075-4083. MR 2058839.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Gianluca Bande. Couples contacto-symplectiques. Trans. Amer. Math. Soc. 355 (2003) 1699-1711. MR 1946411.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Christopher Willett. Contact reduction. Trans. Amer. Math. Soc. 354 (2002) 4245-4260. MR 1926873.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 19 of 19 found      Go to page: 1